# SDR CALA2025102710552

- Difficulty date: October 17, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370027
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP DISBOND AREA L=9INCH, W=7INCH AT LOWER SKIN TRAILING EDGE OF THE O/B AFT FLAP WEDGE.  CLEANED, PREPPED, PERFORMED THE PERMANENT REPAIR AND RESTORED PAINT ON LT WING OTBD AFT FLAP OWER SKIN.  ALL WORK DONE IAW SRM 57-53-01-1A-4, SRM 57-53-01-2R-16, SRM 51-70-10-2R-0, AMM 51-21-41-370-803,  AMM 51-31-00-390-804, AMM 51-21-72-370-801, AND 51-21-99-3 00-801.
